# SDR DXTA2024052011815

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 4,901 hours, 3,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1654M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING ASSOCIATED WITH #3 BATTERY PACK ARE INOP.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AT THE NUMBER 3 POSITION WITH AN REPAIRED UNIT. OPERATIONAL CHECK SATISFACTORY IAW AMM 33-50-06
